# SDR MASA200700544

- Difficulty date: September 2, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 13,624 hours, 12,173 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR EMERGENCY EXIT LIGHT INOP.  REPAIRED BROKEN WIRE ON LIGHT.
